# SDR DXTA2008102203312

- Difficulty date: October 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 1,884 hours, 1,267 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PUT GEAR DOWN, ONLY HAD NOSE GEAR LIGHT.  ON GO AROUND BLEW DOWN GEAR PER CHECKLIST.
